Summability of multiple Fourier series and the approximation of functions on the torus by polynomials
Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 276-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_2_a7,
author = {R. M. Trigub},
title = {Summability of multiple {Fourier} series and the approximation of functions on the torus by polynomials},
journal = {Doklady Akademii Nauk},
pages = {276--279},
year = {1978},
volume = {240},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a7/}
}
R. M. Trigub. Summability of multiple Fourier series and the approximation of functions on the torus by polynomials. Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 276-279. http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a7/